# SDR SWAA2016101108614

- Difficulty date: September 26, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 66,876 hours, 53,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545875
- Condition: Corroded
- Location: Bs 291-332
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR THRESHOLD WEB CORRODED BETWEEN BS 291 TO 332.   REPAIRED THE WEB IAW SRM & DWG.
